# SDR CALA2024121601537

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 103,715 hours, 25,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4L DOES NOT DISARM AFTER PARKING CLEANED DEBRIS FROM FLOOR FITTINGS & LUBED FLOOR FITTINGS REF AMM25-66-10, & AMM12-21-18-643-009, 4L ARMS & DISARMS NORMAL.
